Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF MATHEMATICAL EXTENSION   2018 , Volume 12 , Number 2; Page(s) 15 To 32.
 
Paper: 

Numerical Solution of Lane-Emden Type Equation by Using Hybrid Third Kind Chebyshev Polynomials and Block-Pulse Functions Operational Matrix of Differentiation

 
 
Author(s):  Jafari R., EZZATI R.*, MALEKNEJAD K.
 
* Department of Mathematics, Karaj Azad University, Karaj, Iran
 
Abstract: 
In this paper, first, a numerical method is presented for solving generalized linear and nonlinear Lane-Emden type equations. The operational matrix of derivative is obtained by introducing hybrid third kind Chebyshev polynomials and Block-pulse functions. This matrix with the tau method is then utilized to transform the differential equation into a system of algebraic equations. Finally, the convergence analysis is investigated and the efficiency of the proposed method is indicated by some numerical examples.
 
Keyword(s): Hybrid functions,chebyshev polynomials,block-pulse functions,operational matrix of derivative,lane-emden type equations
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

JAFARI, R., & EZZATI, R., & MALEKNEJAD, K. (2018). Numerical Solution of Lane-Emden Type Equation by Using Hybrid Third Kind Chebyshev Polynomials and Block-Pulse Functions Operational Matrix of Differentiation. JOURNAL OF MATHEMATICAL EXTENSION, 12(2), 15-32. https://www.sid.ir/en/journal/ViewPaper.aspx?id=668585



Vancouver: Copy

JAFARI R., EZZATI R., MALEKNEJAD K.. Numerical Solution of Lane-Emden Type Equation by Using Hybrid Third Kind Chebyshev Polynomials and Block-Pulse Functions Operational Matrix of Differentiation. JOURNAL OF MATHEMATICAL EXTENSION. 2018 [cited 2021June19];12(2):15-32. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=668585



IEEE: Copy

JAFARI, R., EZZATI, R., MALEKNEJAD, K., 2018. Numerical Solution of Lane-Emden Type Equation by Using Hybrid Third Kind Chebyshev Polynomials and Block-Pulse Functions Operational Matrix of Differentiation. JOURNAL OF MATHEMATICAL EXTENSION, [online] 12(2), pp.15-32. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=668585.



 
  pdf-File
Yearly Visit 61
 
 
Latest on Blog
Enter SID Blog